Stiffness in finger joints and tingling???

Hello fellow Warfarin team mates! I have been on Warfarin since 2002 and have recently started to experience stiffness in initially just my 2nd finger left hand and now the 3rd finger seems to have come out in sympathy! This has gone on for a month now and occasionally I get a tingling sensation down the side of the finger? The stiffness and loss of movement are always when I first wake up and it can take a couple of hours to get back to normal range in movement! Has anyone else experienced this? Is this a symptom of using Warfarin and should I see my Doctor?

3 Replies

oldestnewest
  • I have got this problem and assumed it was carpel tunnel, I didn't associate it with Warfarin. I haven't mentioned it to my Doctor as I know people who have had the operation for carpel tunnel and said that it didn't help much. As l don't fancy an operation l have kept quiet about it.

  • You need a proper diagnosis. If an operation is suggested just say no thanks.

  • Thank you Lynneiow and Pete-1 for your time in responding to my question.... I really appreciate your answers.... I think I shall look up this Carpel Tunnel you have mentioned... I most certainly will not opt for an operation if one is offered... sounds like more problems than it's worth to me... Thanks again both of you. :)

You may also like...